INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION

Skrót:
INT J ALGEBR COMPUT

ISSN:
0218-1967

RokPunkty ministerialneImpact FactorEigenfactorArticle influence
202170
2020700.001910.57
2019700.00240.616
2018200.002610.643
2017200.0030.658
2016200.003230.674
2015200.003150.631
2014200.00350.671
2013200.003230.612
2012200.003180.565
2011200.003380.593
2010200.003620.577
2009150.00460.697
2008150.003050.468
200700.003780.643

Publikacje:

7.
Łucja Farnik, Jakub Kabat, Magdalena Lampa-Baczyńska, Halszka Tutaj-Gasińska
6.
Łucja Farnik, Janusz Gwoździewicz, Beata Hejmej, Magdalena Lampa-Baczyńska, Grzegorz Malara, Justyna Szpond
5.
Andrei Bulatov, Marcin Kozik, Peter Mayr, Markus Steindl
4.
Manuel Bodirsky, Hubie Chen, Michał Wrona
2.
Paweł Idziak, Irena Katarzyna Korwin-Słomczyńska
Fregean Varieties, INT J ALGEBR COMPUT vol. 19 (2009), 595–645